Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Lie Algebras of Classical Type

Richard Block
Proceedings of the American Mathematical Society
Vol. 11, No. 3 (Jun., 1960), pp. 377-379
DOI: 10.2307/2034779
Stable URL: http://www.jstor.org/stable/2034779
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Lie Algebras of Classical Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379